I have been having trouble with Huamlog I am buying in Korea. It is produced in France.
After two days of running high, I switched to some insulin I had purchased in Canada. My numbers immediately returned to normal. I rechecked it the following day and the Humalog did not bring my numbers down.
Has anyone else every had this problem?
I am concerned of the quality of insulin I am purchasing. I called the Lily office here and they met with me immediately and replaced the insulin with another batch number. But I am still finding my numbers are running high.
But every time I use the Canadian purchased insulin my numbers are perfect.
Is there a safe way to ship insulin? Should I try Novorapid?
I don't have much of the Canadian stuff left! Yikes!!!
I have also been having problems using humalog. I stopped using it because I get large red, circular welts that itch like crazy. When I was getting novalog at the rehab hospital, I didn't have an adverse reaction of any kind. Also the humalog doesn't work at all, in fact mt readings went up, not down. In rehab the novalog worked fine.
I am very resistant to most medications, and have few reactions to heavy pain meds, including morphine and other narcotics and even when I was on them for three weeks, I never had any withdral symptoms, so this reaction is kind of weird. I have researched humalog and it seems that the incidences of reactions is common with humalog.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.